| Model Number |
10471067 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a discordant falsely elevated high-sensitivity troponin i (tnih) patient sample result obtained on a dimension vista 500 system.Siemens is investigating the event.
Event or Problem Description
Discordant falsely elevated high-sensitivity troponin i (tnih) patient sample results were obtained on a dimension vista 500 system.The discordant results were not reported to the physician(s).The same sample was reprocessed after removal of correlation factors for the tnih assay.A lower result was obtained, considered correct, and reported.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely elevated patient tnih results.
Additional Manufacturer Narrative
Additional information (20-nov-2021): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data log and the information provided by the customer.Hsc concluded that the event was an operator use error.The dimension vista high sensitivity troponin i (tnih) assay lot 21176bc does not require the use of lot specific correlation factors.The cause of the event was that the customer was operating with tnih lot specific correlation factors entered for a tnih assay lot that did not require lot specific correlation factors.Removal of the incorrect tnih assay correlation factors resolved the issue.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation initial mdr 2517506-2021-00312 was filed 05-nov-2021.